Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from nocturnal emission. Suggest some permanent cure

sir i am suffering from nocturnal emission .for relief from this problem i had taken paracetamol ,ketococonzole, nandrolone some ayurvedic musle relaxant.i am going to gym but their is no muscle contraction occurs in my body, my body becomes cold in 1-2 exercises .Before 3years,my musle was become contracted and hard because of exercise but today no contraction no hardness everytime body remains cold.why ?give any treatment
Asked On : Fri, 28 Dec 2012
Answers:  2 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Dear ups, whats your age how many times in a week you have night falls nothing you have given. Who said paracetamol, ketoconozole, nordolone is, are drugs for Excessive nocturnal emmision , and finally if you are having multiple times in week without gapes then you can seek medical help.All symptoms like cold body loose muscles are due to the rubbish information stucked in your mind that seminal loss causes bla.. bla.. see qualified doc. and take high proteins if you want to develop your muscles along with workouts.
Answered: Fri, 28 Dec 2012
I find this answer helpful
  User's Response
Welcome to health care magic forum,
Nocturnal enuresis is not only due to muscle relaxation. If it is due to muscle relaxation only then why it is not occur at day time. Thought process is also involves subconsciously. Homeopathic medicine can cure it without any side effect.
To cure nocturnal emission, Take homeopathic treatment fro near by homeopath. Detail history will require for proper treatment without that no one can advise medicine for permanent relief.
For more inquiry you may contact on “”
Have a good health
Answered: Fri, 28 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor